Advanced Search
MyIDEAS: Login

Spreading currency forwards: why and how?

Contents:

Author Info

  • Lioui, Abraham

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V9S-3W4XHMW-7/2/3eb98427dfef65d5d285a14d9872a12e
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of International Money and Finance.

Volume (Year): 18 (1999)
Issue (Month): 2 (February)
Pages: 305-317

as in new window
Handle: RePEc:eee:jimfin:v:18:y:1999:i:2:p:305-317

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/30443

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Bakshi, Gurdip S & Chen, Zhiwu, 1997. " Equilibrium Valuation of Foreign Exchange Claims," Journal of Finance, American Finance Association, vol. 52(2), pages 799-826, June.
  2. Glen, Jack & Jorion, Philippe, 1993. " Currency Hedging for International Portfolios," Journal of Finance, American Finance Association, vol. 48(5), pages 1865-86, December.
  3. Frachot, Antoine, 1996. "A reexamination of the uncovered interest rate parity hypothesis," Journal of International Money and Finance, Elsevier, vol. 15(3), pages 419-437, June.
  4. Brealey, R. A. & Kaplanis, E. C., 1995. "Discrete exchange rate hedging strategies," Journal of Banking & Finance, Elsevier, vol. 19(5), pages 765-784, August.
  5. Lien, Da-Hsiang Donald, 1992. "Optimal hedging and spreading in cointegrated markets," Economics Letters, Elsevier, vol. 40(1), pages 91-95, September.
  6. Heath, David & Jarrow, Robert & Morton, Andrew, 1992. "Bond Pricing and the Term Structure of Interest Rates: A New Methodology for Contingent Claims Valuation," Econometrica, Econometric Society, vol. 60(1), pages 77-105, January.
  7. Peterson, Richard L., 1977. "Investor Preferences for Futures Straddles," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 12(01), pages 105-120, March.
  8. Cuny, Charles J, 1993. "The Role of Liquidity in Futures Market Innovations," Review of Financial Studies, Society for Financial Studies, vol. 6(1), pages 57-78.
  9. Poncet, Patrice & Portait, Roland, 1993. "Investment and hedging under a stochastic yield curve : A two-state-variable, multi-factor model," European Economic Review, Elsevier, vol. 37(5), pages 1127-1147, June.
  10. Duffie Darrell & Rahi Rohit, 1995. "Financial Market Innovation and Security Design: An Introduction," Journal of Economic Theory, Elsevier, vol. 65(1), pages 1-42, February.
  11. Dezhbakhsh, Hashem, 1994. "Foreign Exchange Forward and Futures Prices: Are They Equal?," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 29(01), pages 75-87, March.
  12. Lioui, Abraham & Eldor, Rafael, 1998. "Optimal spreading when spreading is optimal," Journal of Economic Dynamics and Control, Elsevier, vol. 23(2), pages 277-301, September.
  13. Duffie, Darrell & Jackson, Matthew O., 1990. "Optimal hedging and equilibrium in a dynamic futures market," Journal of Economic Dynamics and Control, Elsevier, vol. 14(1), pages 21-33, February.
  14. Schrock, Nicholas W, 1971. "The Theory of Asset Choice: Simultaneous Holding of Short and Long Positions in the Futures Market," Journal of Political Economy, University of Chicago Press, vol. 79(2), pages 270-93, March-Apr.
  15. Amin, Kaushik I. & Jarrow, Robert A., 1991. "Pricing foreign currency options under stochastic interest rates," Journal of International Money and Finance, Elsevier, vol. 10(3), pages 310-329, September.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jimfin:v:18:y:1999:i:2:p:305-317. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.